# SDR 21GA202503242002

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N999YV
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 104,345 hours, 38,464 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 370, RECEIVED EICAS MESSAGE "EQUIPMENT OVERHEAT" MESSAGE. DECENDED TO FL 310. DURING THIS DECENT, RECEIVED "CABIN ALT" MESSAGE. DECLARED EMERGENCY AND DIVERTED. MAINTENANACE PERSONNEL PLACED THE EQUIPMENT COOLING SYSTEM ON MEL AND ACCOMPLISHED A TEST OF THE CABIN ALTITUDE WARNING SYSTEM. NO DEFECT NOTED AND THE AIRCRAFT WAS RELEASED.
